# SDR SWAA2023092192135

- Difficulty date: August 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED LBL 45' BETWEEN STA 312-328<[01] REMOVED AND REPLACED NEW INTERCOSTAL AT MAIN CABIN AT STA 312 TO 328 AND LBL 45' AND TREATED & PRIMER ALL FASTENERS HOLES IN REF B 737-700 SRM 51-40-02-0G-0; 51-20-01-0G-0 AND DWG#141A5400; AMM 51-21-72-370-804;[02] VERIFIED STEP # 1
